Thread: Shortness of Breath .....Help!
03-01-2002, 11:44 AM #1
03-01-2002, 12:24 PM #2New Member
- Join Date
- Jan 2002
About your question, sorry im not sure. Keep us informed on your gains on that cycle cause im starting one like that in a couple of weeks
03-01-2002, 01:31 PM #3
iv suffered this myself once but it went away very quickly and i dont know what to attribute it to since iv never had it again!
hopefully you will get a nice long technical answer but if you dont id be very very careful indeed about continuing the cycle until you know for sure what the problem is.
03-01-2002, 01:40 PM #4
need to know a couple of things....what are you vs (bp & pulse)...first thought was that you may have developeed a little chf due to decreased cardiac output and fluid retention, but being only 4 days into the cycle i doubt you have had time for the substances to become active and build up that much fluid...still would like to know if your bp or pulse are low.....
it may be an allergic reaction to the dbol ....you may be having bronchospasms related to some reaction.....
or you may just have some respiratory infection.....
my best advice would be to stop the cycle (your only 4 days in, so its not like your losing much gear), and see if the symptoms are resolved in a couple of days....
03-01-2002, 02:31 PM #5
Anyone else notice this?.... Its really not that bad i barely notice it but im very in tune with my body so i was just a little concerned.
Ill post my bp and pulse shortly......thanks
03-01-2002, 05:12 PM #6New Member
- Join Date
- Dec 2001
I am having the same thing happen to me. My chest is heavy and I always have to clear my throat. After my workout, it takes forever to wind down. I am taking cyp and fina though, adding winny in a few weeks though. I am in my third week and am up 13 lbs. I don't know what it is from.
03-01-2002, 07:08 PM #7
Ok here goes
BP 120 over 80
Pulse was like 90 something
vitals looked good but thats not checking everything
03-01-2002, 08:30 PM #8
I saw the same thing happen to a bud. His first couple days in the gym on 30mg Dbol ED and he was breathing really hard and getting light headed. Barely finished the workout because he was out of breath so bad, but it subsided after the first week.
03-01-2002, 10:19 PM #9
you should be fine...just wanted to make sure your pulse wasnt 40's and systolic below 100.........
your body is reacting to the dbol ...it will pass.......no need to stop the cycle, i had a mental picture of you gasping for breath and holding your chest....hope i didnt scare you......
03-01-2002, 11:34 PM #10
03-02-2002, 09:19 AM #11
Sorry I'm late, guys . . .
. . . but Viper has it covered very well. Give up the cycle, then add things back one at a time. That way, you should be able to spot which drug, if any, was causing the symptoms.
Also, for anyone doing a first cycle, you may have some anxiety about using AS, and this could also cause shortness of breath or other symptoms.
General rule: If you have symptoms that you think could be cause by a drug, listen to your body and stop using the drug. There's no shame in not being able to use a particular AS - around here, no one will accuse you of being a wimp. But don't take any unnecessary risks.
If you are young and in good health, chances are that you were not experiencing congestive heart failure. CHF is usually caused by edema; while some AS may cause water retention, they usually do not go so far as to cause major edema.
That said, make sure you are at least familiar with the symptoms of a heart attack: chest pain - often extending into the arm, dizziness, nausea, shortness of breath, etc. These symptoms may occur individually or in combination. They can also occur to someone regardless of age or previous indication of a cardiac-related condition. For what it's worth, though, here's the most common symptom of a heart attack: denial ("This can't be happening to me."). So be sensible - you don't have to be a hypochondriac, but never do into denial. Just use your head, think consciously about the symptoms (and whether they're related to the AS or something else), and act accordingly.
Hey, Viper - great responses, bro!
04-22-2002, 01:44 AM #12
Your not suffering from Astma are you? I hope not!
04-22-2002, 02:17 AM #13
Dude it's Spring time also and lots of people get allergies around this time. I just had bad allergies this weekend: runny nose, sinusitis, itchy eyes, sneezing and weezing. Lots of people I know get weezing this time of year. So it could be the season and hopefully not the as. good luck.
04-22-2002, 02:33 AM #14Member
- Join Date
- Mar 2002
- New York
You can take a pulmenary test i have been having problems with breathing also but im not on anything. My doctor told me 5 years ago i have asthma and just recently my new doctor told me i might not have it. i took the pulmenary test and my breathing levels were fine no problems and from the test results it showed i might not eveh have asthma!! im going to se my doctor again soon and i might take a allergy test to see what im allergic to and maybe that might casue the short breaths. but like someone said earier maybe its allergies but if u still have this probelmand get off the cycle take a pulminary test and they should be able to see if there is a problem if ur levels are fine after that test it could be allergies
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)